RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 1, Pages 3–20 (Mi tvp233)  

This article is cited in 1 scientific paper (total in 1 paper)

Reconstruction of the general distribution by the distribution of some statistics

D. V. Belomestny

M. V. Lomonosov Moscow State University

Abstract: We investigate the problem of characterizing the distribution of independent identically distributed random variables $X_1,\ldots,X_m$ (general distribution) by the distribution of linear statistics and statistics of maximum with positive coefficients. Necessary and sufficient conditions are found under which such a characterization takes place.

Keywords: characterization of distributions by the distributions of statistics, linear statistics, statistics of maximum.

DOI: https://doi.org/10.4213/tvp233

Full text: PDF file (1461 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:1, 1–15

Bibliographic databases:

Received: 19.04.2001

Citation: D. V. Belomestny, “Reconstruction of the general distribution by the distribution of some statistics”, Teor. Veroyatnost. i Primenen., 49:1 (2004), 3–20; Theory Probab. Appl., 49:1 (2005), 1–15

Citation in format AMSBIB
\Bibitem{Bel04}
\by D.~V.~Belomestny
\paper Reconstruction of the general distribution by the distribution of some
statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/tvp233}
\crossref{https://doi.org/10.4213/tvp233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141327}
\zmath{https://zbmath.org/?q=an:1089.62006}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 1
\pages 1--15
\crossref{https://doi.org/10.1137/S0040585X9798083X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228185300001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp233
  • https://doi.org/10.4213/tvp233
  • http://mi.mathnet.ru/eng/tvp/v49/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Schlager W., Warrlich G., “Record of sea-level fall in tropical carbonates”, Basin Research, 21:2 (2009), 209–224  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:245
    Full text:47
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019